Dynamical invariants in problems of the steady flow of an ideal
Doklady Akademii Nauk, Tome 349 (1996) no. 4, pp. 478-481
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1996_349_4_a11,
author = {S. V. Guvernyuk},
title = {Dynamical invariants in problems of the steady flow of an ideal},
journal = {Doklady Akademii Nauk},
pages = {478--481},
year = {1996},
volume = {349},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1996_349_4_a11/}
}
S. V. Guvernyuk. Dynamical invariants in problems of the steady flow of an ideal. Doklady Akademii Nauk, Tome 349 (1996) no. 4, pp. 478-481. http://geodesic.mathdoc.fr/item/DAN_1996_349_4_a11/